Doctor insights on:
Nausea b4 sleep no food for 12h. Wokeup to pvc then,kinda paniced, palpitation with PVC, feet/hand tingle/numb,faceflushed,lightheadedness(faint),had juice felt betterafter,then rushedER EKG/BP normal
Prob anxiety: Given your young age, and the history you provided, this does seem like you had a potential anxiety response. Your are using term "pvc", I presume you have had some evaluation to suggest you had this in the past. PVCs are very common and symptoms from PVCs are very variable. Reduce caffeine, take multivitamin, consider further evaluation if symptoms recur: labs, echocardiogram, etc. ...Read more
Could sodium channel blockers help w/ angina and vasoconstriction? I Read about Ranolazine, sounds promising for angina, any experience? Vasodilation?
Can coreg (carvedilol) cause panic attacks? Have gad, but since being on coreg (carvedilol) I have had two rowdy attacks. Coreg (carvedilol) works great, works as advertised. Pa's no fun
Unlikely: Not a known side effect of this medication. ...Read more
Need Eval Now...: You really need to be evaluated immediately. You should go to the er so you can be evaluated and treated. Shortness of breath, especially with your other symptoms, can be life-threatening so go to the er so this can be diagnosed and treated urgently. Good luck! ...Read moreSee 1 more doctor answer
Headaches, dizziness standing, nausea, cold flash, tremors, ears ring, malaise, sleep disturbances. TSH normal but lower. Synthroid (thyroxine) makes worse. ???
Need for examination: Your symptoms do not lend to a proper evaluation in this forum. It would be prudent to see your doctor for an evaluation and adjustment in your medication dose. ...Read more
I take losartran, clonodine, amolodipine, hydralozine, coreg (carvedilol) for high bp. Can i still take horny goat weed supplement?
Not recommended: You could, but i wouldn't recommend it. The horny goat weed, amlodipine, clonidine, hydralazine, and Coreg (carvedilol) can all lower your blood pressure -- and the results could be marked. Please talk with your physician and pharmacist about this. ...Read moreSee 1 more doctor answer
Taking azor, (amlodipine and olmesartan) amiodarone, Xanax . Have bad night sweats. Are these medicines safe?
13y boy(no disease history)have Adenoids+sleep problem.Recently had hypertension(140/100),tried cipril h&cipril-10 but none worked.Any better medicin?
Ask his doctor: If truly has hypertension, documented on several occasions, measured in the right way, measured on both sides, investigated for a cause, weight loss program if obese, adhering to treatment plan and taking medication on time everyday, if all this is met and still hypertension isn't controlled, other group of antihypertensives can be tried, all under doctor 's supervision, wish you all wellness ...Read more
What causes transient elev of T-4? Symp #loss, nervous, hot flash, shaky, always hungry, off/on dizzy, headaches, tired, paraethesias off/on.
Thyroid: You are describing symptoms that are commonly seen in hyperthyroidism. If your T4 had only been transient, there are several disorders that can cause that. First on my list is Hashimotos thyroiditis. Second would be Graves disease, although this usually isn't transient. Could be vital thyroiditis. You should have additional blood work to look for specific antibodies to help make correct diagnosis ...Read more
Take lopressor (metoprolol tartrate) 100mg for arrythymia-sometimes arrythymia very bad. Does magnesium/potassium help-also have hypertension-take atacand 12mg daily?
Ask your doctor. : Magnesium (mg) and/ or potassium (k) supplements would be useful if you are prone to deficiencies which can lead to arrhythmias, but check with your doctor first. Other medical problems like kidney disease may increase levels of mg & k, making supplementation risky. Also, Atacand (candesartan) can increase your serum k level. Best to ask your doctor who is measuring your electrolytes. ...Read more
I have indigestion, polymyalgia rheumatica. Polio, high blood pressure. Am on prednisone, micadis, physiotens.. Prednisone reducing. Why indigestion?
Mom has carpal tunel syndrom.norm TSH,blood chorestelor 4.46 (lab norm <2.6).started taking trental, (pentoxifylline)cardiomagnil,troxevasin,atoris.how fast they cure?
I have blurry vision take belladonna alkaloids for ab pain, celiac.But vidion worse.Am 50.Take armour thyroid, dalmane (flurazepam).Whats cause?
Vision after 50: Loss of reading vision occurs in most people between 40 and 50 and is due to presbyopia. Reading glasses are in order. Belladonna used commonly for stomach problems exaggerates this phemenon. If your vision is blurry in the daistance as well you are probably far sighted and need distance glasses as well. Belladonna definitely makes this worse. ...Read moreSee 2 more doctor answers
Are sodium-channel blockers used for Central Sensitization? What other meds? Tried gabapentin,nada. Hyperacusis, tachycardia, migraines, tinnitus. UGH
See here: Please see this link for help with your question. http://www.ncbi.nlm.nih.gov/pubmed/20472509 ...Read more
Lisinopril, bystolic, (nebivolol) metformin. Pancreatitis 6 days hospital now just Norvasc. Can't sleep, legs ache, Cold, feel anxious. Other recommendations?
Ans: Well the first thing you need to be sure you are doing is hydrating. Drink lots of wTer. This will stimulate your metabolism and you will feel better. Now you have hypertension and diabetes. So be sure ghese are monitored you do not want the blood pressure to be to lie or the blood sugar to go to high ...Read more